Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1758754

author
Hopkins, Michael J. and Kuhn, Nicholas J. and Ravenel, Douglas C.
title
Generalized group characters and complex oriented cohomology theories
year
2000
journal
Journal of the American Mathematical Society
volume
13
number
3
pages
553–594
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.1090/S0894-0347-00-00332-5
MathSciNet
MR1758754
DOI
doi:1758754

@article{MR1758754,
    AUTHOR = "Hopkins, Michael J. and Kuhn, Nicholas J. and Ravenel, Douglas C.",
    TITLE = "Generalized group characters and complex oriented cohomology theories",
    JOURNAL = "J. Amer. Math. Soc.",
    FJOURNAL = "Journal of the American Mathematical Society",
    VOLUME = "13",
    YEAR = "2000",
    NUMBER = "3",
    PAGES = "553--594",
    ISSN = "0894-0347",
    MRCLASS = "55N22 (55N20 55N91 55R40)",
    MRNUMBER = "1758754",
    MRREVIEWER = "Andrew J. Baker",
    DOI = "10.1090/S0894-0347-00-00332-5",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.1090/S0894-0347-00-00332-5"
}

      

This item is never cited.